# SDR NACA2020101500017

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 102,193 hours, 17,419 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 870915
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: IN CRUISE AFTER 30 MINUTES GOT EICAS MESSAGE "RT ENGINE HPSOV".  RETURNED TO KMIA.  REPLACED RIGHT HPSOV, IAW AMM 36-11-07.  OPERATIONS CHECKED GOOD DURING HIGH POWER ENGINE RUN.  ETOPS SS.
